Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Why am I having light brown spotting after my periods ?

Hello doctor , I am 29 years old having no children and had an early miscarriage in january. For a year, I have a problem of light brown spotting after 8-10th day of my period. It lasts for 3-4 days. Dr advised not to worry. Is it normal?
Asked On : Tue, 31 May 2011
Answers:  3 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi welcome to hcm.not to worry about its a normal.but if you don't have child after 1yr contineous try then you concern gynec for that.
Answered: Tue, 10 Jan 2012
Diabetologist Dr. Ram Kumar Chawla's  Response
it may be mid cycle ovulation time bleeding , or harmonal disbalance , or infection in genital tract , take nuforce 3 kit ,
Answered: Wed, 13 Jul 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.During mid cycle at the time of ovulation this can happen.Due to hormonal variation this can happen,your doctor is right there is no need to worry.bye.
Answered: Tue, 31 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor